The Hasemann boundary value problem on a countable set of circles with a closed line of densification
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 10 (1982), pp. 72-74
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1982_10_a10,
author = {M. H. Brenerman},
title = {The {Hasemann} boundary value problem on a~countable set of circles with a~closed line of densification},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {72--74},
year = {1982},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1982_10_a10/}
}
TY - JOUR AU - M. H. Brenerman TI - The Hasemann boundary value problem on a countable set of circles with a closed line of densification JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1982 SP - 72 EP - 74 IS - 10 UR - http://geodesic.mathdoc.fr/item/IVM_1982_10_a10/ LA - ru ID - IVM_1982_10_a10 ER -
M. H. Brenerman. The Hasemann boundary value problem on a countable set of circles with a closed line of densification. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 10 (1982), pp. 72-74. http://geodesic.mathdoc.fr/item/IVM_1982_10_a10/